Quantum Invariant for Torus Link and Modular Forms

研究成果: ジャーナルへの寄稿記事

21 引用 (Scopus)

抄録

We consider an asymptotic expansion of Kashaev's invariant or of the colored Jones function for the torus link T(2, 2m). We shall give q-series identity related to these invariants, and show that the invariant is regarded as a limit of q being N-th root of unity of the Eichler integral of a modular form of weight 3/2 which is related to the su(2)m-2 character.

元の言語英語
ページ(範囲)403-426
ページ数24
ジャーナルCommunications in Mathematical Physics
246
発行部数2
DOI
出版物ステータス出版済み - 4 1 2004
外部発表Yes

Fingerprint

Quantum Invariants
Modular Forms
unity
Torus
expansion
Invariant
Q-series
Roots of Unity
Asymptotic Expansion

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

これを引用

Quantum Invariant for Torus Link and Modular Forms. / Hikami, Kazuhiro.

:: Communications in Mathematical Physics, 巻 246, 番号 2, 01.04.2004, p. 403-426.

研究成果: ジャーナルへの寄稿記事

@article{2535e266a4e84db29b790bee20fe8fed,
title = "Quantum Invariant for Torus Link and Modular Forms",
abstract = "We consider an asymptotic expansion of Kashaev's invariant or of the colored Jones function for the torus link T(2, 2m). We shall give q-series identity related to these invariants, and show that the invariant is regarded as a limit of q being N-th root of unity of the Eichler integral of a modular form of weight 3/2 which is related to the su(2)m-2 character.",
author = "Kazuhiro Hikami",
year = "2004",
month = "4",
day = "1",
doi = "10.1007/s00220-004-1046-2",
language = "English",
volume = "246",
pages = "403--426",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Quantum Invariant for Torus Link and Modular Forms

AU - Hikami, Kazuhiro

PY - 2004/4/1

Y1 - 2004/4/1

N2 - We consider an asymptotic expansion of Kashaev's invariant or of the colored Jones function for the torus link T(2, 2m). We shall give q-series identity related to these invariants, and show that the invariant is regarded as a limit of q being N-th root of unity of the Eichler integral of a modular form of weight 3/2 which is related to the su(2)m-2 character.

AB - We consider an asymptotic expansion of Kashaev's invariant or of the colored Jones function for the torus link T(2, 2m). We shall give q-series identity related to these invariants, and show that the invariant is regarded as a limit of q being N-th root of unity of the Eichler integral of a modular form of weight 3/2 which is related to the su(2)m-2 character.

UR - http://www.scopus.com/inward/record.url?scp=2142806648&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=2142806648&partnerID=8YFLogxK

U2 - 10.1007/s00220-004-1046-2

DO - 10.1007/s00220-004-1046-2

M3 - Article

AN - SCOPUS:2142806648

VL - 246

SP - 403

EP - 426

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 2

ER -